RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1968, Volume 181, Number 3  


MATHEMATICS
The abstract triangular representation of bounded linear operators and the multiplicative expansion of their eigenfunctions
V. M. Brodskii, M. S. Brodskii
511
Classifying spaces for principal bundles with Hausdorff bases
I. M. Gel'fand, D. B. Fuchs
515
The convergence of certain approximate methods of solution of the transport equation
T. A. Germogenova
519
On the theory of boundary value problems for systems of equations of composite type with multiple characteristics
A. Dzhuraev
523
The asymptotic behavior of a certain integral of trigonometric polynomials
A. A. Zakharov
527
Admissible order of growth of the characteristic of quasiconformality in M. A. Lavrent'ev's theorem
V. A. Zorich
530
The growth of the spectral functions of generalized second order boundary value problems with the boundary condition at a regular end point
I. S. Kats
534
Test spaces for the cohomology dimensions of paracompact spaces
V. I. Kuz'minov
538
Theorems of Cramer, Lindeberg and Cebysev for complex distributions
V. I. Ladokhin
542
A certain family of conditionally periodic solutions of a Hamiltonian system
V. K. Mel'nikov
546
Determination of optimal solutions of a linear programming problem
E. Ya. Remez, A. S. Shteinberg
550
A certain formulation of the inverse problem for a generalized wave equation
V. G. Romanov
554
Nonunitary operators with absolutely continuous spectrum on the unit cycle
L. A. Sakhnovich
558
The differential properties of solutions of quasielliptic equations in unbounded domains
S. V. Uspenskii
562
The Riemann problem in regions whose boundary has bounded rotation
V. Shelepov
565

THEORY OF ELASTICITY
Calculation of elastic constants from microscopic quantities for an elastic medium with energy dependent upon the deformation gradients
S. S. Kukushkina
569

ASTRONOMY
A radioastronomic investigation of the motions and dimensions of small-scale inhomogeneities of interplanetary plasma
V. V. Vitkevich, V. I. Vlasov
572

PHYSICS
Some features in the behavior of rotating plasma in a trap with magnetic mirrors
V. I. Volosov, V. E. Palychikov, F. A. Tselnik
575
Basic parameters of vibrational Raman spectra of cyclic polydimethylsiloxanes
I. F. Kovalev, L. A. Ozolin, M. G. Voronkov
577
Properties of Hall' s indium arsenide film pickups in a strong constant magnetic field at liquid helium temperatures
B. G. Lazarev, L. S. Lazareva, S. I. Goridov, S. G. Shulman
581
Permissibility conditions for the distributions of unstable particle masses
L. A. Khalfin
584

CRYSTALLOGRAPHY
Crystal structure of $\mathrm{K},\mathrm{Y}$-triorthosilicate $\mathrm{K}_3\mathrm{Y}[\mathrm{Si}_3\mathrm{O}_8(\mathrm{OH}_2)]$
B. A. Maksimov, V. V. Ilyukhin, N. V. Belov
591
The crystal structure of barium tetragermanate
Yu. I. Smolin
595

Поправки к статье “Возникновение разрывов при продолжении решений нелинейных смешанных задач для уравнения струны” (ДАН, т. 176, № 6, 1967 г.)
V. N. Gol'dberg
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019